# SDR SWAA2014012024243

- Difficulty date: January 15, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N338AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 19,418 hours, 8,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 5930760
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW FWD BULKHEAD VAPOR WEB CRACKED.  REPAIRED WEB IAW B737 SRM.
